# SDR HALA2009021900052

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 24,604 hours, 4,664 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 4039892904
- Part serial: 202213
- Condition: Reads High
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FO ALTIMETER READS 80 FT HIGHER THEN CAPTS ALTIMETER FL 370.  REMOVED AND REPLACED F/O ALTIMETER IAW AMM 34-13-01, ALL CHKS OK.
